# SDR 2003F00299

- Difficulty date: April 11, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N699DA
- Make and model: Lear 60LEAR
- Aircraft serial: 237
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CABIN PRESSURE CONTROLLER MALFUNCTIONING IN AUTO MODE.  AIRCRAFT ABORTED ITS TAKEOFF.  FAILURE OF THE PRESSURIZATION SYSTEM TO OPERATE IN AUTO MODE.  REPLCED FLOW CONTROL VALVE.  REPLACED LEFT EMERGENCY PRESSURIZATION VALVE.  REPLACED CABIN PRESSURIZATION CONTROLLER.  SYSTEM OPERATIONAL TEST PER LEARJET MM.  THIS CLEARED DMI LOG M0410-1.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
